# SDR CA010130007

- Difficulty date: January 20, 2001
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 065006415
- Condition: Failed
- Location: Autopilot
- Component: Autopilot, Bendix, 220
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN THE CLIMB, SHORTLY AFTER ENGAGING AUTOPILOT, AUTOPILOT DISENGAGED FOR NO APPARENT REASON. AFTER A SUCCESSFUL RETEST, REENGAGING IS POSSIBLE WITH NO FURTHER PROBLEMS. THIS PROBLEM HAS OCCURRED IN THE RECENT PAST.THE AUTOFLIGHT COMPUTER WAS REPLACED FOR TROUBLESHOOTING AND ITS PERFORMANCE WILL BE MONITORED.
